# SDR 2007UALA03268

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,663 hours, 8,544 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHTS WRONG PART INSTALL AT SEAT 1J (AFT) 1A (FWD) AND 3A (AFT).   08-31-07   RELAMPED WITH CORRECT EEL LAMP, TWO POSITIONS. OP CHECKED OK.
